# SDR FDEA201110124435

- Difficulty date: October 12, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 77,004 hours, 37,771 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Binding
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ACFT, FOUND THAT ON 1L DOOR, UPPER AND LOWER FLAPPER DOORS WILL NOT CLOSE COMPLETELY FROM THE OUTSIDE.  DOOR WILL CLOSE FROM THE INSIDE; HOWEVER, WHEN REOPENED A BINDING NOISE IS HEARD.  REMOVED DOOR LINER, REF MM 52-11-02-4 AND INSPECTED AREA FOR DAMAGE REF MM 52-11-01-6-0.  FOUND DOOR HANDLE CAM ASSY COVER MISSING, PHENOLIC SPACERS AND RUBBING CAM ALSO FOUND ESCAPE SLIDE COVER DISLODGED.  REINSTALLED SPACERS REF MM  52-11-13-2-0 AND CORRECTLY POSITIONED SLIDE COVER, OPS CHECK REF MM 52-11-00-2 DOOR OPERATES NORMAL.  REINSTALLED, REMOVED DOOR LINER.  FINAL CLOSED.
